PDA

View Full Version : Phentermine Damaged Heart


julbox
01-11-2004, 12:10 AM
I really need some advice here. For over three years I have gradually built to a dosage of 15 benadryls and 6 excedrin pms every night so that I can sleep. About two months ago, I decided to try Phentermine or weight loss. I begain feeling pressure in my chest so I quit. Now, if I even try to take 4 or 5 benadryl, I have horrible chest pains. I realize I have a problem with the benadryl consumption, but could the Phentermine have caused heart damage that quick? What should I do?

Tobias12
01-11-2004, 12:21 AM
I'm no expert, just your everyday dope addict. But I would see my doctor as soon as possible and explain everything. He or she will probably set up same day tests and follow-up bloodwork to see the extent of heart damage if there is any. Please...do that as soon as possible. Let me know how it goes. Good luck.

one last thing...how long has phentermine been around? I remember 10 or 12 years back my father started taking something callen phen-phen (?) for wait loss and it damn near killed him.

jamesjackson
01-11-2004, 04:46 AM
I'm no expert but it seems to me that 15 benadryl and 6 excedrin pm's alone could cause your heart to stop. That just seems like a crazy amount of medicine to take. I'm a pretty tall 200 pound man and 2 benadryl knocks me out cold. If there is damage I would bet it was from the benadryl and excedrins and not the phentermine, and I would see a doc asap.

Banker
01-11-2004, 05:47 AM
Either something has caused problems whether it be from the abuse or the phentermine but I would go to the doc just like everyone else is saying. It's possible you are having panick attacks as well but they need to do heart tests to rule out any problems. Stay off of the benadryl and pm medicines and get to the doc. Let us know what they say.

upatnite58
01-11-2004, 03:37 PM
phentermine is the "phen" in fen-phen. it has been banned in Europe. as everyone else has said..please see your Doc. ASAP. phentermine IS known to cause palpitations, sweating, etc. i am not sure what the combo of benadryl/phentermine will do...but it Can't be good. to the doctor.. ASAP...